# SDR A6WA201543407

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,450 hours, 25,682 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP AGENT REPORTS ELEC SMELL FROM LT ENG WHEN UNLOADING BAGS.  INSPECTED & FOUND NR 1 IDG SIGHT GAUGE HAS NO OIL REF 274585 1 FOR MEL.  NO OTHER DEFECTS NOTED.  LP 274585 1 REPLACED LT ENG IDG IAW AMM CH 24.  OPERATIONS  & LEAK CHECKED GOOD.  PLACARD REMOVED, CLEARS MEL 24-11-01-01.
